Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 26, No. 2, pp. 231-245 (2010)

Some comparison theorems in Finsler and Minkowski spaces

A. A. Borisenko

Kharkov Karazin National University

Abstract: It is given the survey of comparison theorems for volumes balls and spheres in Finsler and Hilbert spaces.

Keywords: Riemann-Hadamard manifolds, Finsler-Hadamard manifolds, asymptotic Properties of Hilbert geometry

Classification (MSC2000): 53B40

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2010–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition